# SDR SWIA201743995

- Difficulty date: October 29, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 37,985 hours, 23,231 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Condition: Scratched
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR AFT FRAME LINTEL HAS SCRATCHES MARKED. (C-CHECK) RO: 11/17/2017 REMOVED AND REPLACED SERVICE DOOR AFT FRAME ( LINTEL ) IAW SRM.
